# SDR 98FDEA00036

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19719
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP, REFERENCE 0132907.  RIGHT GEAR GREEN LIGHT REMAINED ON WITH THE WARNING LIGHT CONTROL SWITCH IN THE DIM POSITION.  CONTINUED TO MEM WITH AIRSPEED BELOW 320 KIAS/.83 MACH.  WHEN PLACE LIGHT CONTROL SWITCH IN THE BRIGHT POSITION RIGHT GREEN GEAR LIGHT GOES OUT.  JACKED AIRCRAFT AND CYCLED GEAR AT LEAST 20 TIMES, ALL GEAR AND TAIL SKID LIGHTS WORKED NORMALLY.  INSPECTED ALL GEAR SWITCHES AND PINS ON GEAR ACCESSORY UNIT PLUG ALL NORMAL.  COULD NOT DUPLICATE ANY OF THE PREVIOUS LIGHT PROBLEMS.  REPLACED RIGHT MAIN GEAR DOWN LOCK PRECAUTIONARY PER MAINTENANCE MANUAL 32-61-21.  NEED BETTER DESCRIPTION FROM FLIGHT CREW OF PROBLEM.
